# SDR AALA202504103511

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 31,053 hours, 14,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED STRONG ODOR (STRONG, SWEET ODOR) AT ROWS 24 - 27 WHICH STARTED AROUND 7000' MSL AND DISSIPATED SLIGHTLY BUT WAS STILL PERCEPTIBLE AT GATE ARRIVAL. MAINTENANCE DECONTAMED THE PACK SYSTEM & REPLACED THE HEPA FILTERS.
